RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1273–1275 (Mi dan25162)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Bounded solutions of a certain quasi-linear system

B. P. Demidovich

Lomonosov Moscow State University

Full text: PDF file (264 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 04.01.1961

Citation: B. P. Demidovich, “Bounded solutions of a certain quasi-linear system”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1273–1275

Citation in format AMSBIB
\Bibitem{Dem61}
\by B.~P.~Demidovich
\paper Bounded solutions of a certain quasi-linear system
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1273--1275
\mathnet{http://mi.mathnet.ru/dan25162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131609}
\zmath{https://zbmath.org/?q=an:0102.30703}


Linking options:
  • http://mi.mathnet.ru/eng/dan25162
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Muhamadiev, Kh. Nazhmiddinov, B. N. Sadovskii, “Application of the Schauder–Tikhonov principle to the problem of bounded solutions of differential equations”, Funct. Anal. Appl., 6:3 (1972), 246–247  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019